Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX ARROW EZ-IO NEEDLE AND STABILIZER KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX ARROW EZ-IO NEEDLE AND STABILIZER KIT
Model Number
9001P
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
02/02/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Arrow ez-io 25mm 15 ga needle was inserted into patient's tibia.After placement, it was noted that there was not a catheter, only a needle.
New Search
Submit an Adverse Event Report
Brand Name
ARROW EZ-IO NEEDLE AND STABILIZER KIT
Common Device Name
ARROW EZ-IO NEEDLE AND STABILIZER KIT
Manufacturer
(Section D)
TELEFLEX
morrisville NC 27560
MDR Report Key
7272647
Report Number
MW5075239
Device Sequence Number
2300742
Product Code
FMI
UDI-Device Identifier
10816000011888
UDI-Public
(01)10816000011888
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/12/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/31/2021
Device Model Number
9001P
Device Lot Number
5576429
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
28 YR
Patient Weight
82